# SDR C2XA04IA084

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 14540853407
- Part serial: 145705
- Condition: Out Of Adjust
- Location: Main Pax
- Part time: 3,504 hours, 1,845 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2568, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE PASSENGER DOOR WAS EXTREMELY HARD TO OPEN AND CLOSE.  MAINTENANCE ADJUSTED THE PASSENGER DOOR IN ACCORDANCE WITH EMB-145 AMM 52-18-06, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
